Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Book
Call

Dr. Karthikeyan

Endocrinologist, Chennai

250 at clinic
Book Appointment
Call Doctor
Dr. Karthikeyan Endocrinologist, Chennai
250 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Feed
Services

Personal Statement

I pride myself in attending local and statewide seminars to stay current with the latest techniques, and treatment planning....more
I pride myself in attending local and statewide seminars to stay current with the latest techniques, and treatment planning.
More about Dr. Karthikeyan
Dr. Karthikeyan is a popular Endocrinologist in Amrit Hospital, Chennai. Doctor is currently practising at Dr. Karthikeyan@Amrit Hospital in Amrit Hospital, Chennai. Don’t wait in a queue, book an instant appointment online with Dr. Karthikeyan on Lybrate.com.

Lybrate.com has an excellent community of Endocrinologists in India. You will find Endocrinologists with more than 42 years of experience on Lybrate.com. You can find Endocrinologists online in Chennai and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Languages spoken
English

Location

Book Clinic Appointment with Dr. Karthikeyan

Amrit Hospital

No.310, Mint Street,Sowcarpet. Landmark: Opp To Jain Temple.Chennai Get Directions
250 at clinic
...more
View All

Services

Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
View All Services

Submit Feedback

Submit a review for Dr. Karthikeyan

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

Sir, my fasting sugar is 220 n HbA1cis 9.0 as per days thyro lab reports, pl let me know medicine you preferred to minimize this results.

MBBS, CCEBDM, Diploma in Diabetology
Endocrinologist, Hubli-Dharwad
Sir, my fasting sugar is 220 n HbA1cis 9.0 as per days thyro lab reports, pl let me know medicine you preferred to mi...
Mr. lybrate-user, Thanks for the query. If you have fasting blood glucose 200 mg and HbA1c% 9, then your diabetes is totally uncontrolled. Ideally fasting glucose should be < 100 mg, PP 150 to 160 mg & HbA1c% <6.8. It appears you need to change or up grade the present medication in order to control blood glucose and reduce possibility of developing long term complications associated a almost every single system. Another thing I notice is that your BMI is 26.78 kgs/M2 (normal <23 kgs/M2), showing over weight, which also is a contributory factor for high blood glucose. In this communication we are only allowed to give general guidelines but no prescriptions. Therefore, it is better if you come in a private conversation with all the necessary details, then I will be able to guide. Thanks.
6 people found this helpful
Submit FeedbackFeedback

Dr. I am suffering from high tsh level last one year. Taking tablet 75 mcg eltroxin it's become down 18 to 7.15. Kiya mujhe ye tablet long life le ni hogi Kiya.

B.H.M.S ( Mumbai) (Silver Medalist), Certificate In Gyn and Obstetric
Homeopath, Noida
Dr. I am suffering from high tsh level last one year. Taking tablet 75 mcg eltroxin it's become down 18 to 7.15. Kiya...
Hello Jitender, YES, Hypothyroidism, also called underactive thyroid disease, is a common disorder. With hypothyroidism, your thyroid gland does not make enough thyroid hormone.If you have hypothyroidism, your doctor will prescribe a synthetic (man-made) thyroid hormone T4.
1 person found this helpful
Submit FeedbackFeedback

If I am on some other medications such as drugs for diabetes, hypertension, etc.; do I have to stop them while on homeopathy?

MBBS, CCEBDM, Diploma in Diabetology
Endocrinologist, Hubli-Dharwad
If I am on some other medications such as drugs for diabetes, hypertension, etc.; do I have to stop them while on hom...
Mr. lybrate-user, If a person has diabetes and stops the treatment that is being taken for reducing blood glucose, then blood glucose levels will go hay wire. Similarly if antihypertensive drug/s are stopped, BP is also likely to up. Thanks.
Submit FeedbackFeedback

I have ordered an ayurvedic medicine kit that name is divya kit from god grace foundation. Due to some problems of constipation. And I am also suffering from type 2 diabetes But I am afraid that I should take this medicine kit or not. I am confused. Because of some reviews against it. Divya kit is by manish tiwari yog and meditation specialist. please suggest me it is real or fake?

MBBS, CCEBDM, Diploma in Diabetology
Endocrinologist, Hubli-Dharwad
I have ordered an ayurvedic medicine kit that name is divya kit from god grace foundation. Due to some problems of co...
lybrate-user, The Ayurvedic medicines ordered by you, may be useful in improving constipation, you may try the same. But my suggestion is please do not stop modern medicines for controlling diabetes and start so called ayurvedic medicines for diabetes. Those do not work. Thanks.
2 people found this helpful
Submit FeedbackFeedback

One month back my father having chest pain and fever. Blood samples analysed and Echo carried out. In that heavy pericardial effusion seen. For next 3 days water evacuated from chest and around 1000 ml water evacuate. Its sample analysed and ADA 63 reported in forms of tuberculosis and no malignant cells seen. CT scan also carried out. And tuberculosis treatment started. In start, His blood sugar increased to 450 and now its normal to 150-200. At present he is taking R Cinex and Benadon tablets. I want to know if this treatment is OK or should I walk to other doctors. I can share all reports if you need. Is there any chances of any other disease apart from tuberculosis. At present his right hand paining very much and its almost one month but he is still feeling weak.

MBBS, DNB (General Medicine), Certified in Evidence Based Diabetes Management, MNAMS, MRCP (UK)
Internal Medicine Specialist, Kolkata
One month back my father having chest pain and fever. Blood samples analysed and Echo carried out. In that heavy peri...
Thanks for the question in our country tuberculosis is a common cause for pericardial effusion. As per the reports that you have provided your father's pericardiocentesis was done and fluid analysis was suggestive of tuberculosis (with high ada). The treatment he has been put on is fine. Presently, he is on rcinex and benadon, hence I presume that his initial intensive phase of anti-tubercular drugs is over. The management duration is usually 6-9 months in respondent cases. You can get a check xray chest done to note for the current status. I would advise you to continue with your present doctor since the treatment provided is as per guidelines of management. Regards.
4 people found this helpful
Submit FeedbackFeedback
Submit FeedbackFeedback

What are the symptoms of diabetes And what are the precaution for diabetes what is the the age that diabetes will suffer more age people's.

MBBS
General Physician, Cuttack
What are the symptoms of diabetes And what are the precaution for diabetes what is the the age that diabetes will suf...
Excessive Thirst Frequency of urination especially in night Excessive Hunger Fatigue Blurring Of Vision Sores or cuts that won’t heal Treatment Do regular exercise, reduce weight, control diet, avoid sweets and carbohydrate rich diet. Adhere to a strict diabetic diet by consulting Dietitian Monitor your fasting, PP blood sugar and Hba1c. consult diabetologist for advice and treatment. No age is immune from Diabeytes. it can occur in children, Adolescent age, young and old alike
2 people found this helpful
Submit FeedbackFeedback

I have hypothyroidism since 8 to 10 years. There was no proper remedy was given for that, and the leptin rate was also high. The body parts do not work, and no sensation, dysentery, and some other.

MBBS, CCEBDM, Diploma in Diabetology
Endocrinologist, Hubli-Dharwad
I have hypothyroidism since 8 to 10 years. There was no proper remedy was given for that, and the leptin rate was als...
Mr. Lybrate-user, with 116 kg weight you have a grade 3 obesity, that is the major problem. It is possible that uncontrolled hypothyroidism may have been the reason for triggering and increasing obesity. But now your primary objective is tackle obesity. For that hypothyroidims has to be strictly controlled with tsh levels should be maintained between 3 to 4 milli units / l. Then there has to be strict dietary control to be observed and regular exercise regimen. You should aim at cutting about 8 to 10 % of present weight. It is possible, only if you are prepared mentally. Thanks.
1 person found this helpful
Submit FeedbackFeedback

My son is- 8 years old. Having 38 kg weight. becomes fatty since last two month. H/o- Adenoids (opeBeaches rative not done) Thyroid test done. Values are T3- 231.8 mg/dl T4- 8.09ug/dl TSH- 1.77uig/ml Is there any disease? Please tell the prognosis.

DHMS (Hons.)
Homeopath, Patna
My son is- 8 years old. Having 38 kg weight.
becomes fatty since last two month.
H/o- Adenoids (opeBeaches rative not...
Hello, Lybrate user. Give him the following Homoeo medicine: @ Cal carb 30-6 pills, thrice. @ thyroidinum 30-6 pills thrice. Prognos is within control. Tk care V.
1 person found this helpful
Submit FeedbackFeedback
View All Feed